Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Have red eye with tingling and numbness on face, tongue and feet. Cause and cure?

User rating for this question
Very Good
Answered by
Practicing since : 2001
Answered : 706 Questions
I been having these episodes. First I feel like I have to have a bowel movement. From there my face and head begins to tingle and I become numb. My tongue feels thick and numb and the numbness goes to my hands and eventually to my feet. My family told me that my eyes are red/yellow and glassy. This last spell was worse. My feet and hands had pain and I felt like they were on fire. This lasted up to 30 minutes or more.
Posted Mon, 18 Mar 2013 in Brain and Spine
Answered by Dr. Gopal Krishna Dash 20 minutes later

Thanks for the query,

I have noted your complaints

I think that the possibilities for the above described symptoms could be
1. Sensory seizures 2. autonomic neuropathy 3. remote possibility of perimenopausal symdrome

I suggest you to get evaluated by a neurologist and get a Brain scan and Electroencephalogram done. Other tests which will be required are serum calcium, blood sugar, thyroid functions etc and nerve conduction studies. These tests will secure the diagnosis and the management will depend upon the cause

Hope this clarifies

Please get back to me if have any questions in this regards

Best wishes

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor